# SDR USAA20091027BB147

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FIRST CLASS MEGAPHONE WAS INOPERATIVE.  REMOVED AND REPLACED FIRST CLASS MEGAPHONE.
